# SDR ASAA2018030823969

- Difficulty date: March 8, 2018
- Submitted: March 20, 2018
- Operation: Air carrier
- Aircraft: N309AS
- Make and model: Boeing 737990
- Aircraft serial: 30857
- Aircraft time: 59,215 hours, 23,367 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 147A5710U17
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT WET AREA BS 1016, RBL 28 STIFFENER CORRODED.  ACFT GROUNDED.  REMOVED THE STIFFENER , LOCATED,  DRILLED, AND DEBURED A NEW STIFFENER IAW SRM 51-40-02, AND AMM 51-2-41. INSTALLED THE NEW STIFFENER IAW SRM 51-40-02, AND DWG 147A5700.
